Seyda Köse
Graduate School
3 Publications
2023 | Published | Journal Article | IST-REx-ID: 12680 |

G. Ivanov and S. Köse, “Erdős-Ko-Rado and Hilton-Milner theorems for two-forms,” Discrete Mathematics, vol. 346, no. 6. Elsevier, 2023.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| arXiv
2023 | Published | Thesis | IST-REx-ID: 13331 |

S. Köse, “Exterior algebra and combinatorics,” Institute of Science and Technology Austria, 2023.
[Published Version]
View
| Files available
| DOI
2022 | Published | Journal Article | IST-REx-ID: 10842
S. Köse and F. Özbudak, “Factorization of some polynomials over finite local commutative rings and applications to certain self-dual and LCD codes,” Cryptography and Communications, vol. 14, no. 4. Springer Nature, pp. 933–948, 2022.
View
| DOI
| WoS
Grants
3 Publications
2023 | Published | Journal Article | IST-REx-ID: 12680 |

G. Ivanov and S. Köse, “Erdős-Ko-Rado and Hilton-Milner theorems for two-forms,” Discrete Mathematics, vol. 346, no. 6. Elsevier, 2023.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| arXiv
2023 | Published | Thesis | IST-REx-ID: 13331 |

S. Köse, “Exterior algebra and combinatorics,” Institute of Science and Technology Austria, 2023.
[Published Version]
View
| Files available
| DOI
2022 | Published | Journal Article | IST-REx-ID: 10842
S. Köse and F. Özbudak, “Factorization of some polynomials over finite local commutative rings and applications to certain self-dual and LCD codes,” Cryptography and Communications, vol. 14, no. 4. Springer Nature, pp. 933–948, 2022.
View
| DOI
| WoS